MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD ELLIK BLADDER EVACUATOR MEDIUM WALL RED RUBBER BULB ONLY, 3 OZ.,; ELIK EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD ELLIK BLADDER EVACUATOR MEDIUM WALL RED RUBBER BULB ONLY, 3 OZ.,; ELIK EVACUATOR
Catalog Number 004501
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there was debris exiting from the bulb.Per additional information received via email on 23 april 2020 from a bd associate, the customer had been using the product for 5 years and the bulb that is made of rubber peeled.This was an overuse of the product.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿contents: one unit bard® ellik bladder evacuator caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Caution: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Bard is a registered trademark of c.R.Bard, inc.Or an affiliate.C.R.Bard, inc.Covington, ga 30014 1-800-526-4455 packaged in mexico pi-50485 5/99 caution: this product contains natural rubber latex which may cause allergic reactions.Released." h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD ELLIK BLADDER EVACUATOR MEDIUM WALL RED RUBBER BULB ONLY, 3 OZ.,
Common Device Name
ELIK EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10059012
Report Number1018233-2020-03217
Device Sequence Number2628844
Product Code KQT
UDI-Device Identifier00801741049057
UDI-Public(01)00801741049057
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number004501
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1